# SDR ASAA0480318

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053886
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND CABIN CUSP WEB AT STATION 256, RBL 44 IS CRACKED AT FASTENER HOLE.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER PER SRM 51-10-4.  (M)
